# SDR GTIA200600012

- Difficulty date: May 14, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N828NK
- Make and model: Doug MD 83
- Aircraft serial: 49823
- Aircraft time: 36,873 hours, 21,480 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE OVERHEAD EMERGENCY IS INOP IN AFT CABIN BY AFT RIGHT LAV.  BROKEN WIRE AT L2-694 LAMP 1.  ALSO, REPLACED FWD AND AFT BATTERY POWER SUPPLYS FOR TROUBLESHOOTING.
